New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

axelsmom
Regular Member


Date Joined Aug 2006
Total Posts : 47
   Posted 12/2/2010 4:19 PM (GMT -6)   
I have been taking Wellbutrin for about 2 months and lately have been getting blue bruises on my hips after I have been doing stretches on the floor (carpeting). Any idea if bruising is a side effect?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42609
   Posted 12/2/2010 4:35 PM (GMT -6)   
Hi there,

I have not heard about bruising being a side effect from wellbutrin, but that doens't mean it is not. I would talk to the doctor just to make sure that this is nothing to worry about. Bruising can be caused from low vitamin D to leukemia. So it is nothing to not worry about. Do contact the doc. Some people do bruise easier than others. And it might be nothing, but a call to the doctor could at least ease your mind.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/3/2010 11:06 AM (GMT -6)   
Hello,
 
From what I know, Wellbutrin may cause bruising (rare).  I would suggest you talk with your Doctor either in person or by phone.
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 11:28 AM (GMT -6)
There are a total of 3,004,664 posts in 329,161 threads.
View Active Threads


Who's Online
This forum has 161747 registered members. Please welcome our newest member, Daf.
334 Guest(s), 11 Registered Member(s) are currently online.  Details
SoMuchFun, notsosicklygirl, Mind body spirit, mattamx, Girlie, BillyBob@388, Tudpock18, John-Can, InTheShop, straydog, iPoop